# SDR IXXA0400028S

- Difficulty date: February 25, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION RIGHT WING CTR L/E UPPER SKIN SURFACE CORRODED (STA XFS 341.500-416.500) MAJOR REPAIR.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D, REMOVED CORROSION FROM UPPER SKIN SURFACE OF LT WING CIR L/E IAW DC8 SRM 51-1-8 PG 17-18, FOUND OUT OF LIMITS IAW DC8 SRM 51-2-1 PG 11-12, REMOVED DAMAGED SKIN SEGMENT IAW DC8 SRM 57-2-1 PG 44, FABRICATED DOUBLER IAW DC8 SRM 57-2-1 PG 44, CLEANED, TREATED AND PRIMED AREA AND DOUBLER INNER SIDE IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9.
